# SDR 98ZZZX4530

- Difficulty date: November 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17979
- Make and model: Beech 58
- Aircraft serial: TH832
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Compressor
- Part number: STCSA4184WE
- Condition: Malfunctioned
- Location: Door Seal
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INFLATABLE DOOR SEAL SYSTEM SQUAWKED AS INOPERABLE.  REPLACED FUSE, STILL INOPERABLE.  INVESTIGATION REVEALED SYSTEM RESISTORS WERE GENERATING ENOUGH HEAT TO SCORCH AIRCRAFT INSULATION.  WIRES LEADING TO AND FROM RESISTORS SHOW SIGNS OF HEAT DAMAGE, WIRE DEFORMED AND INSULATION MELTED.  SUBMITTER STATED SYSTEM COMPRESSOR CASE DEFORMED SLIGHTLY, POSSIBLE BECAUSE OF HEAT.
